# SDR AUS20011457

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing Spar
- Part time: 7,890 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING REAR SPAR ATTACHMENT POINTS CORRODED AS DESCRIBEDIN AD/PA28/40. INSPECTION WAS CARRIED OUT IAW AD/PA28/40 WHICHWAS NOT DUE FOR ANOTHER TWO YEARS.
